# SDR DALA2017071405422

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 48,932 hours, 33,699 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Condition: Eroded
- Location: Tcas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E OF FWD TCAS ANTENNA ERODED.  REPLACED THE TCAS ANTENNA IAW AMM 34-46-03.
